It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Good Afternoon All,
First, thank you all for your interest. It's nice to know there are people rooting you on. :)

So, I'm currently at 68 hours since I last took a Vicoden, and this is probably about as bad as it is supposed to be. And you know what? I'm managing far better than I ever could have imagined.

My biggest problem, sweats and chills, have been virtually non-existent. The Clonadine patch is an absolute miracle, IMO. My body temp has remained consistent since I put it on Tuesday morning, and when I feel like it is changing, I'll take a half of a Clonadine pill as well (only had to do that twice thus far). My blood pressure which was 140 over 100 when I started on the patch has dropped to 110/78, which according to the Doc is not low enough that I need to worry. That said, I'm very drowsy and a little groggy, but if that's the price I have to pay to get through this without the sweats and chills, then that's the price I'll pay.

The immodium is fighting a losing battle with my digestive system, but I'm not going through the cramps that I have in the past thanks to the Dyciclomine. Again, another miracle of medicine that I didn't know existed and would have never known about if not for this board and the push I needed to see a Doc.

I've been having a little trouble falling asleep, even though I'm exhausted, so the Doc gave me a two day supply of muscle relaxers (I had tried the Seroquel, but didn't like it) to help me get to sleep and last night, it seemed to work well.

Today is my 4th anniversary with my Wife, and while I'm not going to be able to take her out to dinner, I sent her a massive bouquet of flowers. She has been a rock for me the past few days and again, without this board's urging, I probably wouldn't have told her. Thank you again.

Tomorrow, I go back to the Doc again to discuss where I'm at, and if all goes well, I should be able to come off the Clonadine the beginning of next week as the withdrawal symptoms should have subsided at that point. I don't have any sort of depression, just continuous anger at myself for allowing it to get this far, but all in all, I'd say that this is going 100x better than I ever could have imagined.

Please, I beg all of you that are fighting this thing to get to a Doc and talk to them about the Clonadine, Dicyclomine, muscle relaxer route that I've been going on. I realize that the amounts of opiates I was taking was far less than a lot of you, I am proof that there is a way to keep these damn wd's at bay while you detox. I'm working, I'm eating, I'm sleeping and I'm doing it all while staying clean and without a thought of getting more vics.

This has been the best and worst of learning experiences for me, and I KNOW I'm going to get through this, so I hope some of you join me on this road. Every minute, hour and day is a minute, hour and day closer to the end, and it feels like the weight is coming off my shoulders at each passing moment.

Thank you all again, and again, and again. It's not over yet, but I can see the light and I'm heading for it full bore. Talk soon.





All times are GMT -7. The time now is 08:23 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!